# SDR DALA2023061604892

- Difficulty date: June 11, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 88,734 hours, 17,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 ON SVC CHK, FOUND EMERG LIGHT ON TEMP CONTROL PANEL & EMERG LIGHT AT ALT EXIT INOP IN LLCR. CORRECTIVE ACTION: R&R LLCR EMERGENCY POWER SUPPLY & BATTERY PER B767-400 AMM 25-29 . R&R BOTH LIGHTY ASSY PER B7676-400 AMM 25-29. OPS CHK GOOD (4722504)
